# SDR REXA2022062700414

- Difficulty date: June 4, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Diaphragm
- Part number: SH690360461
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD EMERGENCY EXIT STEP PLATE IS CORRODED.   COMPLIED WITH ENDEAVOR EA CRJ 953-1401
